# SDR DL72K954419

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, .25 INCH CRACK AT LIGHTENING HOLE AT TORQUE BOX VERTICAL WEB STA 1183.  REPAIRED PER MM 53-11-0 PAGE 15.
